EconPapers    
Economics at your fingertips  
 

Existence of nontrivial solutions for semilinear problems with strictly differentiable nonlinearity

Sergio Lancelotti

Abstract and Applied Analysis, 2006, vol. 2006, 1-14

Abstract:

The existence of a nontrivial solution for semilinear elliptic problems with strictly differentiable nonlinearity is proved. A result of homological linking under nonstandard geometrical assumption is also shown. Techniques of Morse theory are employed.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/062458.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/062458.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:062458

DOI: 10.1155/AAA/2006/62458

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:062458